Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Numerical soliton solutions for a discrete sine-gordon system

Language

English

Abstract

In this paper we use an analytical-numerical approach to find, in a systematic way, new 1-soliton solutions for a discrete sine-Gordon system in one spatial dimension. Since the spatial domain is unbounded, the numerical scheme employed to generate these soliton solutions is based on the artificial boundary method. A large selection of numerical examples provides much insight into the possible shapes of these new 1-solitons. © 2009 Global-Science Press.

Keywords

Artificial boundary method, Numerical single solitons, Sine-Gordon equation, Soliton solutions

Publication Date

2009

Source Publication Title

Communications In Computational Physics

Volume

6

Issue

4

Start Page

903

End Page

918

Publisher

Global Science Press

DOI

10.4208/cicp.2009.v6.p903

Link to Publisher's Edition

http://dx.doi.org/10.4208/cicp.2009.v6.p903

ISSN (print)

18152406

This document is currently not available here.

Share

COinS